# SDR DALA1313333702

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 42,985 hours, 18,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME DAMAGED.  MX REFORMED AND BURNISHED 508496. HFEC INSPECTION IAW NDT6-51-00-00, FIG 23,  NO CRACKS.  REPAIRED IAW SRM 53-00-01, REPAIR 25.
